# SDR DALA1226540195

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 67,985 hours, 9,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EXIT LIGHT ON CTR LAV INOPERATIVE.  MTC FOUND WIRE CUT AND REPAIRED BY SPLICE.  SYSTEM OPERATION IS NORMAL.
